# SDR A6WA200740647

- Difficulty date: December 2, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MISSED APPROACH WHEN FLAP HANDLE MOVED TO 8 DEGREES, FLAP FAIL CAS MESSAGE ILLUMINATED AND FLAP STAYED AT 45 DEGREES.  ALL 8 FLAPS ACTUATORS REPLACED ALSO RIGHT BPSU UNIT.  REPLACED UE TO FLUCTUATION CAUSING JAMMING.  FLAP SYSTEM.  OPS CHECK GOOD.
